# SDR C2XA01TY035

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,825 hours, 2,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FORWARD OMEGA BEAM TOP CAP WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE TOP CAP IAW EMB-145 SRM 51-40-02, REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF SCHEDULED INSPECTION.
